# SDR N6WA2023071101

- Difficulty date: July 10, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N541GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10238
- Aircraft time: 40,944 hours, 29,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR9500102
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN CEILING ABOVE ROW 3 IS INOP. REMOVED AND REPLACED BALLAST AT SEAT 1A IAW CRJ 550 AMM 33-21-03. OPS CHECK GOOD. NO DEFECTS NOTED.
